# SDR SWIA202054309

- Difficulty date: October 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING PAX DOOR FWD PULL-IN LEVER FOUND CHAFE DAMAGE TO FWD FORMER REINFORCEMENT ANGLE CAUSED DUE TO EXCESS WEAR DAMAGE ON THE PULL-IN LEVER.  C-CHECK RO 11/21/2020.  REPAIRED CHAFE DAMAGED AT PAX DOOR FWD FORMER REINFORCEMENT ANGLE COMMON TO FWD PULL IN LEVER AREA, REF MHIRJ REO.
